# SDR GTIA201812313057

- Difficulty date: December 30, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N514NK
- Make and model: Airbus A319-132
- Aircraft serial: 2679
- Aircraft time: 49,157 hours, 22,844 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Rod
- Condition: Damaged
- Location: Nlg Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN FLIGHT L/G DOORS NOT CLOSED ECAM MESSAGE-REPLACED NLG DOOR CONTROL RODS PER AMM 32-31-41.PERFORMED OPS TEST PER 32-22-00 OPS CHECK NORMAL FAULT CLEARED.
